- Capillary toxicosis symptoms
- Capillary toxicosis reasons
- Treatment of the Capillary toxicosis
The capillary toxicosis is a frequent disease and is characterized by sudden emergence of hemorrhagic rash on skin and mucous membranes, sometimes with damage of joints and a number of internals.
Capillary toxicosis symptoms:
The main signs are hemorrhages of skin and mucous membranes, joints, an abdominal cavity, kidneys, a brain. On skin (mainly the lower extremities) dot hemorrhages and red spots, sometimes with simultaneous temperature increase to 38 ° and more develop. At an intestinal form patients complain of kolikoobrazny abdominal pains, a hematemesis, a diarrhea with blood. At the same time in a mucous membrane of a stomach and intestines there are plentiful hemorrhages. Necrotic changes with an ulceration in intestines with the subsequent perforation and peritonitis are sometimes observed.
At a capillary toxicosis also defeat of vessels of a brain, heart, lungs, etc. can be observed. Moderate anemia is noted, a neutrophylic leukocytosis, ROE is accelerated, a bandage sign positive.
The differential diagnosis is carried out with dysentery, acute nephrite, rheumatism, sepsis, etc.
The forecast is serious at a belly and renal form.
Capillary toxicosis reasons:
The infection role is undoubted (flu, quinsy, scarlet fever, etc.). Injuries, food intoxications have the known value. Capillaries are surprised, their permeability increases. Besides, there are allergic changes of capillaries or small arteries and veins.
Treatment of the Capillary toxicosis:
Appoint Dimedrol, Diazolinum, Rutinum, ascorbic acid, calcium drugs, salicylic sodium, vitamins, AKTG, a cortisone and its derivatives.